Alert archive / Missouri / Wind Advisories in 2019

Wind Advisory 4, NWS Kansas City, MO

March 8, 201937 counties in Missouri; 7 counties in Kansas

NWS Kansas City, MO issued this wind advisory at Mar 8, 2019, 2:47 PM CST for 37 counties in Missouri; 7 counties in Kansas. It took effect at Mar 9, 2019, 12:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 8, 2019, 2:47 PM CST (20:47 UTC)
In effect from
Mar 9, 2019, 12:00 PM CST
Expired
Mar 9, 2019, 11:54 PM CST
In force
12 hr
Issued by
NWS Kansas City, MO
All 44 counties

Atchison County, KS, Doniphan County, KS, Johnson County, KS, Leavenworth County, KS, Linn County, KS, Miami County, KS, Wyandotte County, KS, Adair County, MO, Andrew County, MO, Atchison County, MO, Bates County, MO, Buchanan County, MO, Caldwell County, MO, Carroll County, MO, Cass County, MO, Chariton County, MO, Clay County, MO, Clinton County, MO, Cooper County, MO, Daviess County, MO, DeKalb County, MO, Gentry County, MO, Grundy County, MO, Harrison County, MO, Henry County, MO, Holt County, MO, Howard County, MO, Jackson County, MO, Johnson County, MO, Lafayette County, MO, Linn County, MO, Livingston County, MO, Macon County, MO, Mercer County, MO, Nodaway County, MO, Pettis County, MO, Platte County, MO, Putnam County, MO, Randolph County, MO, Ray County, MO, Saline County, MO, Schuyler County, MO, Sullivan County, MO, Worth County, MO

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 8.8 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2019-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2019-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

744 
WWUS73 KEAX 082047
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
247 PM CST Fri Mar 8 2019

KSZ057-060-MOZ025-032-033-038>040-043>046-053-054-090500-
/O.NEW.KEAX.WI.Y.0004.190309T1800Z-190310T0000Z/
Miami-Linn KS-Macon-Chariton-Randolph-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Macon, La Plata, Salisbury, Brunswick, 
Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia,
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
247 PM CST Fri Mar 8 2019

...WIND ADVISORY IN EFFECT FROM NOON TO 6 PM CST SATURDAY...

The National Weather Service in Kansas City/Pleasant Hill has
issued a Wind Advisory, which is in effect from noon to 6 PM CST
Saturday. 

* TIMING...Midday through early evening Saturday. 

* WINDS...Westerly winds of 25 to 30 mph with gusts to 45 mph. 

* IMPACTS...Winds Saturday afternoon will cause difficult travel
  for high profile vehicles. Any lightweight items will need to be
  secured.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected
with gusts to 45 mph. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

Blair
4 follow-up statements
814 
WWUS73 KEAX 090842
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
242 AM CST Sat Mar 9 2019

...Strong westerly winds this afternoon...

KSZ025-102>105-MOZ020>022-028>031-037-100100-
/O.EXB.KEAX.WI.Y.0004.190309T1800Z-190310T0100Z/
Atchison KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-Buchanan-
Clinton-Caldwell-Platte-Clay-Ray-Carroll-Jackson-
Including the cities of Atchison, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Parkville, 
Platte City, Riverside, Weatherby Lake, Weston, Gladstone, 
Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, 
Kansas City, and Independence
242 AM CST Sat Mar 9 2019

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING...

The National Weather Service in Kansas City/Pleasant Hill has
issued a Wind Advisory, which is in effect from noon today to
7 PM CST this evening. 

* TIMING...Midday through early evening Saturday.

* WINDS...Westerly winds of 25 to 30 mph with gusts to 45 mph.

* IMPACTS...Winds Saturday afternoon will cause difficult travel 
  for high profile vehicles. Any lightweight items will need to 
  be secured. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected
with gusts to 45 mph. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

KSZ057-060-MOZ025-032-033-038>040-043>046-053-054-100100-
/O.EXT.KEAX.WI.Y.0004.190309T1800Z-190310T0100Z/
Miami-Linn KS-Macon-Chariton-Randolph-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Paola, Osawatomie, Louisburg, Pleasanton,
La Cygne, Mound City, Macon, La Plata, Salisbury, Brunswick, 
Keytesville, Moberly, Odessa, Higginsville, Lexington, Concordia,
Marshall, Fayette, Glasgow, New Franklin, Belton, Raymore, 
Harrisonville, Pleasant Hill, Warrensburg, Sedalia, Boonville, 
Butler, Adrian, Rich Hill, Clinton, and Windsor
242 AM CST Sat Mar 9 2019

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 PM CST THIS
EVENING...

* TIMING...Midday through early evening Saturday.

* WINDS...Westerly winds of 25 to 30 mph with gusts to 45 mph.

* IMPACTS...Winds Saturday afternoon will cause difficult travel 
  for high profile vehicles. Any lightweight items will need to 
  be secured. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected
with gusts to 45 mph. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

Kurtz
992 
WWUS73 KEAX 092315
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
515 PM CST Sat Mar 9 2019


MOZ001>008-011>017-023-024-100600-
/O.EXB.KEAX.WI.Y.0004.190310T0000Z-190310T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Livingston-
Linn MO-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, 
Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, Kirksville, Chillicothe, Brookfield, and Marceline
515 PM CST Sat Mar 9 2019

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

The National Weather Service in Kansas City/Pleasant Hill has
issued a Wind Advisory, which is in effect until midnight CST
tonight. 

* TIMING...Midday through early evening Saturday.

* WINDS...Westerly winds of 25 to 30 mph with gusts to 45 mph.

* IMPACTS...Winds Saturday afternoon will cause difficult travel 
  for high profile vehicles. Any lightweight items will need to 
  be secured. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected
with gusts to 45 mph. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

MOZ025-032-033-100600-
/O.EXT.KEAX.WI.Y.0004.000000T0000Z-190310T0600Z/
Macon-Chariton-Randolph-
Including the cities of Macon, La Plata, Salisbury, Brunswick, 
Keytesville, and Moberly
515 PM CST Sat Mar 9 2019

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* TIMING...Midday through early evening Saturday.

* WINDS...Westerly winds of 25 to 30 mph with gusts to 45 mph.

* IMPACTS...Winds Saturday afternoon will cause difficult travel 
  for high profile vehicles. Any lightweight items will need to 
  be secured. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected
with gusts to 45 mph. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

KSZ025-057-060-102>105-MOZ020>022-028>031-037>040-043>046-053-054-
100100-
/O.CON.KEAX.WI.Y.0004.000000T0000Z-190310T0100Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Carroll-
Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-
Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Parkville, 
Platte City, Riverside, Weatherby Lake, Weston, Gladstone, 
Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, 
Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, 
Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor
515 PM CST Sat Mar 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING...

* TIMING...Midday through early evening Saturday.

* WINDS...Westerly winds of 25 to 30 mph with gusts to 45 mph.

* IMPACTS...Winds Saturday afternoon will cause difficult travel 
  for high profile vehicles. Any lightweight items will need to 
  be secured. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected
with gusts to 45 mph. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
419 
WWUS73 KEAX 100053
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
653 PM CST Sat Mar 9 2019

KSZ025-057-060-102>105-MOZ020>022-028>031-037>040-043>046-053-054-
100200-
/O.EXP.KEAX.WI.Y.0004.000000T0000Z-190310T0100Z/
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Buchanan-Clinton-Caldwell-Platte-Clay-Ray-Carroll-
Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-Cooper-
Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg, 
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy, 
Highland, Fort Leavenworth, Leavenworth, Lansing, 
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee, 
Lenexa, St. Joseph Airport, St. Joseph, Cameron, Plattsburg, 
Lathrop, Hamilton, Braymer, Polo, Breckenridge, Parkville, 
Platte City, Riverside, Weatherby Lake, Weston, Gladstone, 
Liberty, Excelsior Springs, Richmond, Lawson, Carrollton, 
Kansas City, Independence, Odessa, Higginsville, Lexington, 
Concordia, Marshall, Fayette, Glasgow, New Franklin, Belton, 
Raymore, Harrisonville, Pleasant Hill, Warrensburg, Sedalia, 
Boonville, Butler, Adrian, Rich Hill, Clinton, and Windsor
653 PM CST Sat Mar 9 2019

...WIND ADVISORY WILL EXPIRE AT 7 PM CST THIS EVENING...

Winds may continue to gust to around 40 mph over the next hour but
should decrease through the evening.

$$

MOZ001>008-011>017-023-024-100600-
/O.CON.KEAX.WI.Y.0004.000000T0000Z-190310T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Livingston-
Linn MO-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, 
Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, Kirksville, Chillicothe, Brookfield, and Marceline
653 PM CST Sat Mar 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* TIMING...Midday through early evening Saturday.

* WINDS...Westerly to northwesterly winds of 25 to 30 mph with 
  gusts to 45 mph.

* IMPACTS...Winds Saturday afternoon will cause difficult travel 
  for high profile vehicles. Any lightweight items will need to 
  be secured. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected
with gusts to 45 mph. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$

MOZ025-032-033-100600-
/O.CON.KEAX.WI.Y.0004.000000T0000Z-190310T0600Z/
Macon-Chariton-Randolph-
Including the cities of Macon, La Plata, Salisbury, Brunswick, 
Keytesville, and Moberly
653 PM CST Sat Mar 9 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* TIMING...Midday through early evening Saturday.

* WINDS...Westerly winds of 25 to 30 mph with gusts to 45 mph.

* IMPACTS...Winds Saturday afternoon will cause difficult travel 
  for high profile vehicles. Any lightweight items will need to 
  be secured. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of at least 30 mph are expected
with gusts to 45 mph. Winds this strong can make driving
difficult, especially for high profile vehicles. Use extra
caution.

&&

$$
642 
WWUS73 KEAX 100554
NPWEAX

URGENT - WEATHER MESSAGE
National Weather Service Kansas City/Pleasant Hill MO
1154 PM CST Sat Mar 9 2019

MOZ001>008-011>017-023>025-032-033-100700-
/O.CAN.KEAX.WI.Y.0004.000000T0000Z-190310T0600Z/
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Livingston-
Linn MO-Macon-Chariton-Randolph-
Including the cities of Tarkio, Rockport, Fairfax, Maryville, 
Grant City, Albany, Stanberry, King City, Bethany, Princeton, 
Mercer, Unionville, Lancaster, Queen City, Greentop, Downing, 
Glenwood, Mound City, Oregon, Maitland, Forest City, Craig, 
Savannah, Country Club Villa, Maysville, Stewartsville, Osborn, 
Union Star, Clarksdale, Gallatin, Jamesport, Trenton, Milan, 
Green City, Kirksville, Chillicothe, Brookfield, Marceline, 
Macon, La Plata, Salisbury, Brunswick, Keytesville, and Moberly
1154 PM CST Sat Mar 9 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Kansas City/Pleasant Hill has
cancelled the Wind Advisory. 

Winds have decreased and will continue to decrease through the
rest of the night. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this wind advisory went out at Mar 8, 11:40 AM CST, 3 hours 7 minutes earlier.

Area forecast discussion, Mar 8, 11:40 AM CST, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1140 AM CST Fri Mar 8 2019

.Discussion...
Issued at 313 AM CST FRI MAR 8 2019

Primary forecast focus is on fog and low clouds this morning and
rain and thunder chances tomorrow.

Drizzle and pockets of light rain will continue to push eastward out
of eastern Kansas and western Missouri through 400 to 500 AM CST.
Patchy fog and low clouds, below 1000 FT AGL will continue to
evolve and are well visualized on GOES East imagery this morning,
especially on the Nighttime Microphysics RGB Channel; where the
expanse of low clouds can be seen from portions of Nebraska and
Iowa into Kansas and Missouri.

This morning, 09Z (300AM CST) surface analysis reveals a weak,
potentially inverted, surface trough nosing out of Oklahoma and into
the Ozarks. With the eastward build of weak 500mb ridging over the
region through the morning and into the afternoon, this will account
for increased low level moisture, slightly warmer temperatures, and
persistent cloud cover across the area through the day. Expect
highs today to climb into the mid 40s for most, with upper 30s
along the NE/MO/IA borders.

Meanwhile, Today, the 500mb trough just now coming ashore over
California and the PacNW, will move off the Rockies and across the
Plains. Ahead of this upper level trough, expect increased warm air
advection and increasing low level moisture through the evening and
overnight. In fact, overnight low temperatures may occur between 10
and midnight, as temperatures will begin to creep back up through
the early morning hours, Saturday. Surface dew points in the upper
30s and lower 40s are expected. In response, expect precipitation to
begin to build into the region from the west around Midnight, with
this early activity primarily isentropically driven, ahead of the
frontal boundary, with decent ascent within the 310K layer. Expect a
stout low level jet to develop from the southern Plains into the
region for added support.

Concur with Mr. Gleason at SPC with the latest day 2 outlook. With
the low tracking over the area through the morning, expect the
better potential for surface based convection to exist much farther
south along the front, into Oklahoma early on and across the
ArkLaTex region later in the morning. Forecast soundings and latest
short range guidance across western and central Missouri suggest
enough instability to get thunder early Saturday morning and through
midday as the surface low lifts east and northeast. At the moment,
not overly sold on severe hail potential. However, deep layer shear
will be sufficient, perhaps too strong, around 60 kts, but paired
with some minor ribbons of MLCAPE and there is the chance for
some hail with any strong storms; dimes to maybe quarters with a
storm or two could exist across portions of central into southern
Missouri early in the morning. The severe threat will increase
farther south, along the front, as the potential for surface based
storms will be much greater, especially into the afternoon across
portions of Arkansas into the lower Mississippi valley.

Expect rain chances to taper off through the afternoon from west to
east, Saturday. Northwest flow returns overnight into Sunday, with
surface high pressure stretching in from the western high Plains.
Lows will dip into the upper 20s but high swill reach back into the
lower to mid 40s. Precipitation chances will return late Monday
through Tuesday. Temperature profiles suggest a period of a winter
mix, again, across portions of central into western and
northwestern Missouri and eastern Kansas, early Tuesday Morning
with a gradual warming and transition to rain through sunrise
Tuesday. Rain chances will then carry through Wednesday morning,
before tapering off.

&&

.Aviation...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1135 AM CST FRI MAR 8 2019

Should only see minor improvements in ceiling heights today,
lingering in the upper-end IFR range to low-end MVFR range.
Visibilities should steadily increase as fog continues to
dissipate through the early afternoon. Rain showers will
overspread the area late tonight, increasing in coverage and
intensity by the mid-morning hours Saturday. May also see some
embedded thunderstorm activity as the morning and early afternoon
progresses, before activity quickly pushes east by the mid-
afternoon. May also see marginal low-level wind shear concerns
Saturday morning as winds near 2kft approach 40 kts.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Kurtz
Aviation...Welsh
Hazardous weather outlook, Mar 8, 5:04 AM CST, 9 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
504 AM CST Fri Mar 8 2019

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-091115-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
504 AM CST Fri Mar 8 2019

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Patchy fog is expected to continue this morning, eventually
diminishing late this morning.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

 Storm chances return for Saturday across the area. A few storms
could be strong mainly along and south of HWY 36. Hail up to one inch
and wind gusts up to 40 mph are possible. Minor flooding is also
possible in this area.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

Nearby

Wind Advisories in Missouri, 2019Wind Advisories in Kansas, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.